# SDR 95FDEA01779

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47807
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 72071
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB HAS ONE CRACK .948 INCH LONG IN THE AFT UPPER CONSTANT SECTION PANEL.  CRACK STARTS AT AFT BOLT HOLE GOING FWD AND CRACK IS WITHIN FLYABLE LIMITS.  REPETITIVE INSP PART 1 AT 24 MONTHS INTERVALS AND SPECIAL INSP TO START PART 2 AT 3 MONTHS INTERVALS PER WORK CARD WO 8-5510-7-2307H3, PT 1 AND 2 REF AD 88-03-08.
